# SDR DLL15980257

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- Engine: Rroyce RB211524B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 45,302 hours
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

NR 1 ENG ROLLED BACK DURING ENG START AND HAD SUBSEQUENT TAILPIPE FIRE.  INSPECTED ENG, NO DEFECTS NOTED.  STARTED NR 1 ENG WAS SUCCESSFUL.
